# SDR CA130319004

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 37,396 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Condition: Failed
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW NOTICED THE THE LT BLEED TRIP LIGHT ILLUMINATED AND THE LT DUCT PRESSURE READ ZERO.  THE BLEED TRIP RESET PROCEDURE WAS UNSUCCESSFUL AND THE CREW PERFORMED AN AIR TURN BACK WHERE PARTS AND MANPOWER WERE AVAILABLE. MAINTENANCE FOUND THE PRE COOLER CONTROL VALVE TO BE AT FAULT AND WAS REPLACED WITH NO FURTHER ISSUES REPORTED.
